# SDR YENA2024122601635

- Difficulty date: December 21, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3189J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55274
- Aircraft time: 651 hours, 273 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH ELEVATOR DAMAGED BY ANOTHER AIRCRAFT; NEW H. STAB IS ASSEMBLED WITH TWO NEW ELEVATORS. REF EC AC24-969-11 INSTALLATION OF NEW H.STAB.
